# SDR SWIA2020030549023

- Difficulty date: February 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.581.00 FRAME @ STGR #27 HAS CORROSION ON FLANGE     (C-CHECK) RO 3/3/2020   INSTALLED REPAIR PARTS REF REO, COMPLIED WITH M-337 AND TASK CARD.
